# SDR QXEA0200300

- Difficulty date: February 15, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,663 hours, 53,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008905
- Part serial: 347
- Condition: Inoperative
- Location: Cabin
- Part time: 7,987 hours, 7,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-TWO EMERGENCY LIGHTS IN CABIN CEILING REMAIN ILLUMINATED WITH POWER SELECTED OFF. REMOVED AND REPLACED LEFT HAND AFT OVERHEAD BIN EMERGENCY BATTERY PACK. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
